MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWET3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Corneal Edema (1791); Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported that the patient underwent lasik but does not know his pre-lasik (laser-assisted in situ keratomileusis) measurements.Based on results physician recommended a company lens and it was implanted.After surgery, 10-0 was put in the main wound as it was leaky.Pow (post operative week) 1 yields crisp vision 20/20 with minimal corneal edema, toric markers aligned, then the 10-0 nylon was removed from main wound at 45 degrees.Pow2 yields crisp 20/20.No clinical corneal edema seen, toric markers aligned.Pow3 patient being seen to assess for stability of mrx (refraction).Additionally patient experienced astigmatic refractive surprise.Surgeon thought that the residual refractive error is from posterior corneal astigmatism for that they don't have the technology to measure.So, the patient was dissatisfied with vision and interested in iol (intraocular lens) exchange, which surgeon inclined to offer within the next few weeks.Additional information has received and it states that there was no impact to the patient and likely planning for iol exchange.Additional information has received and it states that the patient experienced blurry vision.Clinical reason being mentioned as anisometropia and residual refractive error.The iol was explanted and exchanged for an unknown atiol (advanced technology intraocular lens) in the secondary implant procedure.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22002947
Report Number1119421-2025-01353
Device Sequence Number20661374
Product Code MJP
UDI-Device Identifier00380652455275
UDI-Public(01)00380652455275(17)260205(11)220207(10)15346117
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2026
Device Model NumberCCWET3
Device Catalogue NumberCCWET3.195
Device Lot Number15346117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2025
Initial Report FDA Received Date05/12/2025
Date Device Manufactured02/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D.; MONARCH III IOL DELIVERY SYSTEM, INJECTOR.; ORA SYSTEM WITH VERIFEYE MESSAGING, CART.; PROVISC OPHTHALMIC VISCOSURGICAL DEVICE.; REPLACED WITH UNKNOWN ATIOL LENS.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age68 YR
Patient SexMale